Yang Jianqi, . Pricing Asian Options in a Double Stochastic Jump-Diffusion Model[J]. Chinese Journal of Applied Probability and Statistics, 2015, 31(2): 159-167.
Citation:
Yang Jianqi, . Pricing Asian Options in a Double Stochastic Jump-Diffusion Model[J]. Chinese Journal of Applied Probability and Statistics, 2015, 31(2): 159-167.
Yang Jianqi, . Pricing Asian Options in a Double Stochastic Jump-Diffusion Model[J]. Chinese Journal of Applied Probability and Statistics, 2015, 31(2): 159-167.
Citation:
Yang Jianqi, . Pricing Asian Options in a Double Stochastic Jump-Diffusion Model[J]. Chinese Journal of Applied Probability and Statistics, 2015, 31(2): 159-167.
In this paper, the problem of pricing Asian options in double stochastic jump-diffusion is researched. Firstly a double stochastic jump-diffusion model is introduced. Secondly the inherently path dependent problem of pricing Asian options can be eliminated by measure change. In the end the integro-differential equation that the price of a Asian option must satisfy is given. The equation can be numerically solved and a referred price can be got for investor.